# SDR SWAA000740

- Difficulty date: April 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 58,196 hours, 62,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546533
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD CARGO DOOR FUSELAGE FRAME/SHEAR TIE CUT OUT CRACKED, BS 492, STRINGER 24R.  REPAIRED FRAME PER SRM.
